Steriods

Has anyone e had a reaction after coming off steroids? I was on them for a few years 10mg a day and the it would increase for bronchectasis flare ups then back down to 10mg I have come off them slow reduce in dose over a few month the last tablet I took was in the beginning of October. Now I get really ratty and bad tempered do.t know why ? I have started oxygen 24/7 recently but can't understand why I am short tampered? Any help appreciated thanks xx

4 Replies

oldestnewest
  • short answer 123098,, yes, They can often play havoc with you, they do with me, on them or off them, mind you they can be a life saver at times,,

    jimmy

  • Before you came off them were your adrenal glands tested to make sure they're working properly?

  • No they didn't test but it was reduced slowly maybe I should c the go about this thanks

  • Several yrs of continuous daily steroids even at 5mg can cause adrenal glands to wither. If so they may have a permanently reduced output &no amount of slow reduction will make any difference. I feel this should've been tested before you started reducing. As time goes on you may feel very tired & weak, and faint because of low blood pressure, so low it can be serious. Please see your gp urgently to be on the safe side.

You may also like...